Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The equivalence of fiber spaces and bundles


Author: Edward Fadell
Journal: Bull. Amer. Math. Soc. 66 (1960), 50-53
MathSciNet review: 0112137
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Albrecht Dold, Über fasernweise Homotopieäquivalenz von Faserräumen, Math. Z. 62 (1955), 111–136 (German). MR 0073986
  • 2. Edward Fadell, On fiber homotopy equivalence, Duke Math. J 26 (1959), 699–706. MR 0109347
  • 3. Witold Hurewicz, On the concept of fiber space, Proc. Nat. Acad. Sci. U. S. A. 41 (1955), 956–961. MR 0073987
  • 4. John Milnor, Construction of universal bundles. I, Ann. of Math. (2) 63 (1956), 272–284. MR 0077122
  • 5. Jean-Pierre Serre, Homologie singulière des espaces fibrés. Applications, Ann. of Math. (2) 54 (1951), 425–505 (French). MR 0045386
  • 6. N. Steenrod, The topology of fiber bundles, Princeton, 1951.
  • 7. George W. Whitehead, Fiber spaces and the Eilenberg homology groups, Proc. Nat. Acad. Sci. U. S. A. 38 (1952), 426–430. MR 0048029


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1960-10389-8